Publication detail

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

KHUSAINOV, D., DIBLÍK, J., MAMEDOVA, V.

Original Title

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

English Title

Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.

Type

journal article - other

Language

en

Original Abstract

Estimation of convergence of the solutions of linear nonautonomous systems with pure delay is investigated.

English abstract

Estimation of convergence of the solutions of linear nonautonomous systems with pure delay is investigated.

RIV year

2001

Released

01.01.2001

ISBN

966-76-52-00-9

Year of study

2

Number

2

Pages from

351

Pages to

356

Pages count

6

Documents

BibTex


@article{BUT39997,
  author="Denys {Khusainov} and Josef {Diblík} and V. {Mamedova}",
  title="Estimates of rate of convergence on solutions to linear nonautonomous systems with delay.",
  annote="Estimation of convergence of the solutions of linear nonautonomous systems with pure delay
is investigated.",
  chapter="39997",
  journal="Bull. Kiev University, Series: Physics and Mathematics",
  number="2",
  volume="2",
  year="2001",
  month="january",
  pages="351",
  type="journal article - other"
}